# SDR 06FDEA2220

- Difficulty date: June 6, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950E STR 29 RT IS CORRODED.  FOUND CORROSION TO BE ON REPAIR STRAP, REMOVED AND REPLACED REPAIR STRAP BS 950E STR 29R IAW SRM 51-30-2 AND FED EX DWG SR27-53-023 REV A.
